# SDR HEEA075578

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 9,706 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: X1354
- Condition: Malfunctioned
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION GARBLED. PERFORMED PRELIMINARY INSPECTION. COULD NOT DUPLICATE COMPLAINT BUT FOUND DISPLAY LENS BAD.  REPLACED LENS  AND REPAIRED.  ADJUSTED FREQUENCY AND SIDETONE.  BENCH CHECK GOOD.
